MURAL - Maynooth University Research Archive Library

    Geometric characterizations of Gromov hyperbolicity

    Balogh, Zoltán M. and Buckley, Stephen M. (2003) Geometric characterizations of Gromov hyperbolicity. Inventiones Mathematicae, 153 (2). pp. 261-301. ISSN 1432-1297

    [img] Download (399kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We prove the equivalence of three different geometric properties of metric-measure spaces with controlled geometry. The first property is the Gromov hyperbolicity of the quasihyperbolic metric. The second is a slice condition and the third is a combination of the Gehring-Hayman property and a separation condition.

    Item Type: Article
    Keywords: Gromov hyperbolicity; Euclidean domains; Slices; Gehring-Hayman property; Separation condition.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1599
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 20 Oct 2009 10:59
    Journal or Publication Title: Inventiones Mathematicae
    Publisher: Springer Berlin / Heidelberg
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads